# SDR R61A2020092000631

- Difficulty date: September 6, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 31,684 hours, 23,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 17032351003
- Condition: Corroded
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT MLG BOX CORROSION FOUND ON AFT UPLOCK SUPPORT BETWEEN SPAR 2, SPAR 3 AND RIB 1-2.  LT MLG AFT UPLOCK SUPPORT REPLACED, IAW SRM 51-43-03 AND 51-43-04.
